# SDR SWAA2015042939102

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 42,124 hours, 24,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT SIGN LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
